ROMAN FREE FUNCTIONS IN GRAPHS

Sanket Mukundbhai Badiyani, D K Thakkar

Abstract


In this paper we introduce a new concepts namely Roman Free Functions, Maximal Roman Free Functions, Roman Free Number and others. Every Maximal Roman Free Function is a Roman Dominating Function. A Minimal Roman Dominating Function need not be a Maximal Roman Free Function. We also give an example of a Maximal Roman Free Function which is not a Minimal Roman Dominating Function. In addition to this we prove that the minimum weight of a Maximal Roman Free Function of a Roman Graph is the Roman Domination Number of the graph.


Full Text:

ijmsc-8-1-06

References


T.W.Haynes, S.T.Hedetniemi and P.J.Slater, Fundamental of Domination In graphs, Marcel

Dekker, New York, (1998).

T.W.Haynes, S.T.Hedetniemi and P.J.Slater, Domination In graphs Advanced Topics, New

York, (1998).

Paul Andrew Dreyer, Jr. Dissertation Director: Fred S Roberts, Application and Variations of

domination in graphs, New Brunswick, New Jersey, October (2000).

C.S.Revelle and K.E.Rosing, Defenders Imperium Romanum: a classical problem in military

strategy, Amer. Math. Monthly, 107(7) (2000), 585-594.

I. Stewart, Defend the Roman Empire!, Sci. Amer.281 (6) (1999), 136-139.

D.K.Thakkar and S.M.Badiyani, Minimal Roman Dominating Function, International Journal

of Mathematics and Soft Computing 7(2)(2017), 63-71.

D.K.Thakkar and S.M.Badiyani, On the Roman Domination Number in graphs, International

Journal of Mathematical Archive 8(2)(2017), 184-188.


Refbacks

  • There are currently no refbacks.




Web Counters

IJMSC has been indexed in several world class data bases like Google Scholar, DRJI (Directory of Research Journals Indexing) ,Cite Factor, Research Bible.

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.